Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Inequalities for radial Blaschke–Minkowski homomorphisms

Tom 113 / 2015

Bo Wei, Weidong Wang, Fenghong Lu Annales Polonici Mathematici 113 (2015), 243-253 MSC: Primary 52A20; Secondary 53A15. DOI: 10.4064/ap113-3-2

Streszczenie

We establish $L_p$ Brunn–Minkowski type inequalities for radial Blaschke–Minkowski homomorphisms, which in special cases yield some new results for intersection bodies. Moreover, we obtain two monotonicity inequalities for radial Blaschke–Minkowski homomorphisms.

Autorzy

  • Bo WeiDepartment of Mathematics
    China Three Gorges University
    443002 Yichang, P.R. China
    e-mail
  • Weidong WangDepartment of Mathematics
    China Three Gorges University
    443002 Yichang, P.R. China
    e-mail
  • Fenghong LuDepartment of Mathematics
    Shanghai University of Electric Power
    200090 Shanghai P.R.China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek